EconPapers    
Economics at your fingertips  
 

Turnpike Results for the Robinson–Solow–Srinivasan Model

Alexander J. Zaslavski
Additional contact information
Alexander J. Zaslavski: Technion – Israel Institute of Technology

Chapter Chapter 4 in Turnpike Theory for the Robinson–Solow–Srinivasan Model, 2020, pp 75-123 from Springer

Abstract: Abstract In this chapter we study the turnpike properties for the Robinson–Solow–Srinivasan model. To have these properties means that the approximate solutions of the problems are essentially independent of the choice of an interval and endpoint conditions. We show that these turnpike properties hold and that they are stable under perturbations of an objective function.

Date: 2020
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-60307-6_4

Ordering information: This item can be ordered from
http://www.springer.com/9783030603076

DOI: 10.1007/978-3-030-60307-6_4

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-60307-6_4